# SDR CA041019007

- Difficulty date: October 8, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 9,214 hours
- Engine: Cont IO550F
- System (JASC): 7931 · Engine Oil Pressure
- Part: Rod
- Part number: 6320622
- Condition: Wrong Part
- Location: Oil Gauge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IMPROPER INSTALLATION OF THE OIL GAUGE ROD TUBE ADAPTER SPIGOT INTO THE CRANKCASE SUCH THAT IT EXTENDS TOO FAR INTO THE CASE ALLOWING THE OIL GAUGE ROD TO PROTRUDE TOO FAR INTO THE OIL SUMP AND CAUSING IT TO MAKE CONTACT WITH THE OIL SUMP. THE CONTACT CAN LEAD TO WEAR, WITH ENGINE VIBRAITON, AND IF PROLONGED COULD EVENTUALLY WEAR COMPLETELY THROUGH THE OIL SUMP RESULTING IN LOSS OF ENGINE OIL WHICH COULD LEAD TO OIL STARVATION AND ENGINE FAILURE.RECOMMENDATION: THE OIL GAUGE ROD, P/N 632062-2, COULD BE DESIGNED SO THAT IT ISONE INCH SHORTER IN OVERALL LENGTH. NOTE: SEVERAL OTHER ENGINE MODELS COULD BE AFFECTED BY THIS IMPROPER INSTALLATION.
